# SDR ALG2005F00028

- Difficulty date: May 8, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 3210 · Main Landing Gear
- Part: Valve
- Condition: Leaking
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

WHILE HOVERING OUT FOR TAKEOFF, NOTICED HYDRAULIC FLUID ON THE HELIPAD.  RETURNED TO PAD TO INVESTIGATE AND SHUTDOWN HELICOPTER AND THEN CONTACTED MAINTENANCE.  MAINTENANCE FOUND LANDING GEAR VALVE BUTTON POPPED.  RESET THE BUTTON AND COMPLIED WITH LANDING GEAR OPERATIONAL CHECK AND LEAK CHECK.  THE OPS CHECK WAS GOOD AND NO LEAKS COULD BE FOUND.  WORK WAS DONE IAW MM. (K)
